# SDR SWAA2012111509411

- Difficulty date: October 19, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N520SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25319
- Aircraft time: 65,820 hours, 61,082 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 6563432
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LEADING EDGE LOCATED AT LEVEL OF WBL 227 LOWER SURFACE LEFT WING.  REPAIRED LEADING EDGE AT LEVEL OF WBL 227 LOWER SURFACE LEFT WING IAW SRM 51-70-17-0G-0 PARA 4G REP 7 B737-500.
